MAUDE Adverse Event Report: ulrich medical USA Cortium; Screw, Ø 3.5mm, length 14mm, high angulation

ulrich medical USA Cortium; Screw, Ø 3.5mm, length 14mm, high angulation
Model Number UU071-10-3514
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Tulip disassociated from the polyaxial screw from the polyaxial screw head while the surgeon was implanting it.The screw was removed and replaced without incident.

Brand Name
Cortium
Common Device Name
Screw, Ø 3.5mm, length 14mm, high angulation
Manufacturer (Section D)
ulrich medical USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ulrich GmbH smf Co. KG
buchbrunnenweg 12
ulm, bw 89091 DEU
GM   89091 DEU
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
+1(469)238-0832
MDR Report Key50255633
Report Number3005823819-2026-00027
Device Sequence Number13293265
Product Code NKG
UDI-Device Identifier00814386026352
UDI-Public00814386026352
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU071-10-3514
Device Catalogue NumberUU071-10-3514
Device Lot NumberU047477
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexFemale
Patient Weight150 LB
Patient RaceWhite